MathSciNet Relay Station
MathSciNet bibliographic data
MR1962962 (2004a:52001) 52A05 (46A22 46A55 52A41 54H99)
Romaguera, S.; Sánchez Pérez, E. A.; Valero, O. Dominated extensions of functionals and $V$-convex functions on cancellative cones. Bull. Austral. Math. Soc. 67 (2003), no. 1, 87–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement